Please use this identifier to cite or link to this item:
Title: Evidence-based management of gastrointestinal diseases
Authors: Lamont, J. Thomas
Issue Date: 2015
Publisher: Oxford University Press
Other Identifiers: Lamont, J. Thomas. 2015. “Evidence-based management of gastrointestinal diseases.” Gastroenterology Report 3 (1): 1-2. doi:10.1093/gastro/gou092.
Appears in Collections:HMS Scholarly Articles

Files in This Item:
Click on the URI links for accessing contents.

Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.